My pee does smeel foul and I have had discofort in my testicals as well that occurs on and off too.
On a side note I would like to get unlimited answers to my questions and the site keeps asking for a password. I have not entered a password XXXXX any field please advise.
I have had it retested and there was a negetive result. The medication (cipro) has not done anything for my symptoms. should I still take the meds?
My pee does smell but I am not sure if it is normal or not. I have never really paid close attention to it. Can you tell me what type of smell or how potent it would be if it was a UTI?
Also I thought a UTI was sexualy transmitted. I do not have anal sex with my wife is it still possible for me to get a UTI?
my doctor did a prostate exam as well and found nothing. I explained that I was feeling sharp pains like a strike of sudden pain in my prostate from time to time but nothing consistant. Would my urine smell foul every time that I went to the bathroom? or just once in a while? it does not smell very foul just as it would if I had been holding it for a long period of time and sometimes not at all. I do have sex alot with my wife and as well prior to this pain I was masturbaiting alot. Daily or more than once a day and still we would have sex. Masturbaiting would help me last longer with intercourse. but I have note masturabated since this pain/discomfort has started.
I also should have mentioned that I do drink coffee every morning until this morning and was on my honeymoon the 10-21 of september. I did have a couple of drinks to celebrate our occassion. Would that affect this or mix bad with the meds?
I was diagnosed with pancreantitis 3-4 years ago and do not drink much but I did for the special occassion. could this be a symptom of the pancreantits?
I am not sure if I previously mentioned this but the pain does not occur during urination. It is also painful after masterbation and after sexual intercourse. It occures after a lot of times and during the day out of know where. it is primarily at the tip and sometime there is soreness in my testicals. there is also some minor pain/discomfort in the crease where my legs and plevis meet. This is like a sharp pain for a few seconds and then gone. Could this be side effects from my medication (cipro) or is this another symptom of the neck spasms?
I have been very scared for over a month now. I really appreciate you help and if I am asking to many questions please let me know. I will pay more if I must, however I am on a tight budget.
I will do that, I am however without insurance for the time being and will not be getting it back until october 15th. is this a problem that could worsen? or cause other problems? what causes this problem? could it have been holding my bladder? Masurbating to much? or having a lot of sex?